Metrics

From
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems by H.S. Prasad and Y.N. Reddy American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53 doi:10.12691/ajams-3-2-1
Views
18526
Html 17919
Abstract 607
05 March 2015 (publication date) through 21 July 2024 *
10.66 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 13430
PDF1975
Epub1351
XML2020
PPT4262
Figures472
Tables3350
Export: 4106
RIS1223
BibTex1504
Endnote1379
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com